# SDR ASAA2022081739549

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 2,895 hours, 797 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Mcu
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S MCDU LOCKED ON "MENU" SCREEN. GROUNDED - YES. PERFORMED MULTIPLE GOOD OPS TESTS OF L/H MCDU PER B737-9 AMM 34-61-01-400-802.
